# SDR SB05069

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321AKM1
- Part serial: 6308
- Condition: Failed
- Location: Cockpit
- Part time: 43,414 hours, 27,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO CUN, CREW REPORTED THE STANDBY ATTITUDE INDICATOR FAILED.  DECISION WAS MADE TO DIVERT TO CLT FOR REPAIRS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE STANDBY ATTITUDE INDICATOR.  OPERATIONAL CHECK GOOD.
